The Jensen covering property

Journal of Symbolic Logic 66 (4):1505-1523 (2001)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,491

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Square in core models.Ernest Schimmerling & Martin Zeman - 2001 - Bulletin of Symbolic Logic 7 (3):305-314.
Menger's Covering Property and Groupwise Density.Boaz Tsaban & Lyubomyr Zdomskyy - 2006 - Journal of Symbolic Logic 71 (3):1053 - 1056.
Bounds for Covering Numbers.Andreas Liu - 2006 - Journal of Symbolic Logic 71 (4):1303 - 1310.
A strengthening of Jensen's □ principles.Aaron Beller & Ami Litman - 1980 - Journal of Symbolic Logic 45 (2):251-264.
Stacking mice.Ronald Jensen, Ernest Schimmerling, Ralf Schindler & John Steel - 2009 - Journal of Symbolic Logic 74 (1):315-335.

Analytics

Added to PP
2009-01-28

Downloads
31 (#438,912)

6 months
1 (#1,008,020)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

W. Hugh Woodin
Harvard University

Citations of this work

Square in core models.Ernest Schimmerling & Martin Zeman - 2001 - Bulletin of Symbolic Logic 7 (3):305-314.
Characterization of □κin core models.Ernest Schimmerling & Martin Zeman - 2004 - Journal of Mathematical Logic 4 (01):1-72.
Square In Core Models, By, Pages 305 -- 314.Ernest Schimmerling & Martin Zeman - 2001 - Bulletin of Symbolic Logic 7 (3):305-314.

Add more citations

References found in this work

Combinatorial principles in the core model for one Woodin cardinal.Ernest Schimmerling - 1995 - Annals of Pure and Applied Logic 74 (2):153-201.
Inner models with many Woodin cardinals.J. R. Steel - 1993 - Annals of Pure and Applied Logic 65 (2):185-209.
The covering lemma up to a Woodin cardinal.W. J. Mitchell, E. Schimmerling & J. R. Steel - 1997 - Annals of Pure and Applied Logic 84 (2):219-255.
The covering lemma for K.Tony Dodd & Ronald Jensen - 1982 - Annals of Mathematical Logic 22 (1):1-30.
The covering lemma for L[U].A. J. Dodd & R. B. Jensen - 1982 - Annals of Mathematical Logic 22 (2):127-135.

Add more references